Alert archive / Oregon / Red Flag Warnings in 2015

Red Flag Warning 12, NWS Medford, OR

July 21, 2015Harney County, Klamath County, Lake County, Oregon; Modoc County, Siskiyou County, California

NWS Medford, OR issued this red flag warning at Jul 21, 2015, 4:07 AM PDT for Harney County, Klamath County, Lake County, Oregon; Modoc County, Siskiyou County, California. It took effect at Jul 21, 2015, 2:00 PM PDT. It was in force for 11 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 21, 2015, 4:07 AM PDT (11:07 UTC)
In effect from
Jul 21, 2015, 2:00 PM PDT
Expired
Jul 22, 2015, 1:00 AM PDT
In force
11 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA, Harney County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 156 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 9:20 PM PDTFLASH FLOOD7 Nne Mccloud, CASISKIYOU COUNTY SHERIFFS DEPARTMENT REPORTS FLASH FLOODING ON THE MUD CREEK BASIN.
Jul 21, 9:20 PM PDTFLASH FLOODMccloud, CASISKIYOU COUNTY SHERIFFS DEPARTMENT REPORTS FLASH FLOODING IN THE CITY OF MCCLOUD DUE TO RUNOFF FROM HEAVY RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2015-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2015-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
3153 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WWUS86 KMFR 211107
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
407 AM PDT TUE JUL 21 2015

CAZ284-285-ORZ624-625-212315-
/O.NEW.KMFR.FW.W.0012.150721T2100Z-150722T0600Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
407 AM PDT TUE JUL 21 2015

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE
WEATHER ZONES 284...285...624 AND 625...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. 

* AFFECTED AREA: FIRE WEATHER ZONES 624...285...284 AND 625 

* THUNDERSTORMS...SCATTERED COVERAGE THIS AFTERNOON AND EVENING.
  NUMEROUS LIGHTNING STRIKES ARE EXPECTED OUTSIDE OF THE RAIN
  CORES OF THE THUNDERSTORMS.

* OUTFLOW WINDS...IN EXCESS OF 40 MPH.

* IMPACTS...LIGHTNING FROM INCREASING THUNDERSTORM ACTIVITY WILL
  CAUSE NEW FIRE STARTS OUTSIDE RAIN CORES. OUTFLOW WINDS IN
  EXCESS OF 40 MPH WILL BE POSSIBLE AND MAY LEAD TO ERRATIC FIRE
  BEHAVIOR. IN ADDITION...VERY HEAVY RAIN AND HAIL ARE POSSIBLE IN
  THE STORM CORES.

* VIEW THE HAZARD AREA IN DETAIL AT
HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ABUNDANT LIGHTNING ON EXISTING VERY DRY FUELS COULD CAUSE
NUMEROUS NEW FIRE IGNITIONS. GUSTY AND ERRATIC OUTFLOW WINDS COULD
ALSO CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
SVEN

VISIT US AT WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
659 
WWUS86 KMFR 212125
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
225 PM PDT TUE JUL 21 2015

CAZ284-285-ORZ624-625-220600-
/O.CON.KMFR.FW.W.0012.000000T0000Z-150722T0600Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE
AND WESTERN HARNEY COUNTIES-
225 PM PDT TUE JUL 21 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE
WEATHER ZONES 284...285...624 AND 625......

* AFFECTED AREA: 
  IN NORTHERN CA FIRE ZONES...284...285.
  IN SOUTH CENTRAL OR FIRE ZONES...624...625.

* THUNDERSTORMS...SCATTERED COVERAGE THROUGH THIS EVENING.
  THUNDERSTORMS WILL BE FAST MOVING AND NUMEROUS LIGHTNING STRIKES
  ARE EXPECTED OUTSIDE OF THE RAIN CORES.

* OUTFLOW WINDS...35 MPH TO AS HIGH AS 70 MPH.

* IMPACTS...LIGHTNING FROM INCREASING THUNDERSTORM ACTIVITY WILL
  CAUSE NEW FIRE STARTS OUTSIDE RAIN CORES. OUTFLOW WINDS IN
  EXCESS OF 35 MPH ARE EXPECTED WITH SOME OF THE THUNDERSTORMS AND
  MAY LEAD TO ERRATIC FIRE BEHAVIOR. IN ADDITION...VERY HEAVY RAIN
  AND HAIL ARE POSSIBLE IN THE STORM CORES.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ABUNDANT LIGHTNING ON EXISTING VERY DRY FUELS COULD CAUSE NUMEROUS
NEW FIRE IGNITIONS. GUSTY AND ERRATIC OUTFLOW WINDS COULD ALSO
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
DW

VISIT US AT WWW.WEATHER.GOV/MEDFORD
957 
WWUS86 KMFR 220540
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1040 PM PDT TUE JUL 21 2015

ORZ624-625-220645-
/O.CAN.KMFR.FW.W.0012.000000T0000Z-150722T0600Z/
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE
AND WESTERN HARNEY COUNTIES-
1040 PM PDT TUE JUL 21 2015

...RED FLAG WARNING FOR THUNDERSTORMS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED FLAG
WARNING FOR THUNDERSTORMS FOR THIS EVENING.

$$

CAZ284-285-220800-
/O.EXT.KMFR.FW.W.0012.000000T0000Z-150722T0800Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
1040 PM PDT TUE JUL 21 2015

...RED FLAG WARNING NOW IN EFFECT UNTIL 1 AM PDT WEDNESDAY...

* AFFECTED AREA: 
  IN NORTHERN CA...FIRE WEATHER ZONES 284 AND 285.

* THUNDERSTORMS...SCATTERED COVERAGE WILL CONTINUE PAST MIDNIGHT
  THROUGH 1 AM WEDNESDAY. THUNDERSTORMS WILL BE FAST MOVING AND
  NUMEROUS LIGHTNING STRIKES ARE EXPECTED ESPECIALLY FOR SOUTHWEST
  MODOC COUNTY.

* IMPACTS...LIGHTNING FROM INCREASING THUNDERSTORM ACTIVITY WILL 
  CAUSE NEW FIRE STARTS OUTSIDE RAIN CORES. OUTFLOW WINDS IN 
  EXCESS OF 35 MPH ARE EXPECTED WITH SOME OF THE THUNDERSTORMS 
  AND MAY LEAD TO ERRATIC FIRE BEHAVIOR. IN ADDITION...VERY HEAVY 
  RAIN AND HAIL ARE POSSIBLE IN THE STORM CORES.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ABUNDANT LIGHTNING ON EXISTING VERY DRY FUELS COULD CAUSE NUMEROUS
NEW FIRE IGNITIONS. GUSTY AND ERRATIC OUTFLOW WINDS COULD ALSO
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

VISIT US AT WWW.WEATHER.GOV/MEDFORD
847 
WWUS86 KMFR 220808
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
108 AM PDT WED JUL 22 2015

CAZ284-285-220915-
/O.EXP.KMFR.FW.W.0012.000000T0000Z-150722T0800Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
108 AM PDT WED JUL 22 2015

...RED FLAG WARNING HAS EXPIRED...

ISOLATED THUNDERSTORMS MAY CONTINUE INTO THE MORNING EAST TO
NORTHEAST OF THE MT SHASTA REGION. THUNDERSTORMS ARE EXPECTED TO
DEVELOP AGAIN IN ROUGHLY THE SAME AREA AS YESTERDAY...WITH THE
HIGHEST COVERAGE MOST LIKELY IN LAKE AND MODOC COUNTY.
HOWEVER...WITH THE EXTENSIVE PRECIP FROM THESE PAST STORMS AND THE
HIGH PRECIP EXPECTED WITH THESE STORMS A FIRE WEATHER WATCH WILL
LIKELY NOT BE ISSUED FOR THIS AFTERNOON INTO THE EVENING.

$$

VISIT US AT WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Jul 21, 3:23 AM PDT, 44 minutes earlier.

Area forecast discussion, Jul 21, 3:23 AM PDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
323 AM PDT TUE JUL 21 2015

.DISCUSSION...THE MAIN FORECAST PROBLEM FOR TODAY IS THUNDERSTORM
COVERAGE ACROSS NORTHERN CALIFORNIA AND PORTIONS OF THE EAST SIDE
IN OREGON (MAINLY SOUTH AND EAST OF KLAMATH FALLS). YESTERDAY,
STRONG INSTABILITY AND MOISTURE COMBINED TO IGNITE SEVERAL STRONG
THUNDERSTORMS OVER SOUTHERN AND CENTRAL SISKIYOU COUNTY FROM YREKA
TO WEED. THESE CELLS PRODUCED SEVERAL HUNDRED CLOUD TO GROUND
LIGHTNING STRIKES, HAIL AND VERY HEAVY RAINFALL, INCLUDING FLASH
FLOODING OF NUMEROUS ROADWAYS AND BUSINESSES NEAR GRENADA.

THE SCENARIO TODAY HAS CHANGED A LITTLE, BUT MUCH REMAINS THE
SAME. FIRST, THE MAIN AXIS OF INSTABILITY AND MOISTURE WILL ONCE
AGAIN STRETCH FROM NEAR THE TRINITY ALPS EAST-NORTHEASTWARD
ACROSS SISKIYOU COUNTY TO SOUTHEASTERN KLAMATH, SOUTHERN LAKE AND
MODOC COUNTIES WITH A SLIGHT SHIFT SOUTH AND EAST COMPARED TO
YESTERDAY. NEXT, MODEL SOUNDINGS ARE INDICATING CAPE OF 1000-2000
J/KG...FOCUSED IN AN AREA DOWNWIND OF MOUNT SHASTA IN EASTERN
SISKIYOU COUNTY AND NORTHWEST MODOC COUNTY (VICINITY OF LAVA BEDS
NATIONAL PARK) EXTENDING NORTHEAST TO NEAR HART MOUNTAIN WILDLIFE
REFUGE. COMPUTED LIFTED INDICES THERE ARE -3 TO -5 THIS AFTERNOON
AND EARLY THIS EVENING. MEANWHILE, AN UPPER LEVEL TROUGH IS
APPROACHING THE PACNW COAST. COMPARED TO YESTERDAY, THIS TROUGH
WILL INCREASE THE MID AND UPPER LEVEL WEST TO SOUTHWEST FLOW
ACROSS THE AREA. A SHORT WAVE ASSOCIATED WITH THE ARRIVAL OF THE
TROUGH...AND A SURFACE COLD FRONT WILL MOVE ACROSS THE AREA AT
PEAK HEATING. WITH LITTLE OR NO CAP AND SUFFICIENT SURFACE
HEATING, EXPECT AT LEAST SCATTERED THUNDERSTORMS TO DEVELOP IN
THE AFOREMENTIONED AREAS DURING THIS TIME FRAME. SINCE THE FLOW
ALOFT WILL BE STRENGTHENING, STORM MOTIONS SHOULD BE FASTER THAN
THEY WERE YESTERDAY...ON THE ORDER OF 15-20 MPH. EVEN SO,
PRECIPITABLE WATER VALUES ARE 0.80-1.00 INCH, SO THUNDERSTORMS
WILL BE RAIN PRODUCERS. IN ADDITION TO HEAVY RAIN, STRONGER CELLS
TODAY WILL HAVE THE ABILITY TO PRODUCE HAIL AND GUSTY WINDS.

FROM THE OREGON CASCADES WESTWARD, IT WILL BE ANOTHER DRY, MAINLY
SUNNY DAY...BUT IT WON'T BE QUITE SO HOT AS YESTERDAY WITH 6-12
DEGREES OF COOLING FOR INLAND LOCATIONS. WE'RE EXPECTING HIGHS IN
THE LOW 90S IN MEDFORD, BUT THE MOST COOLING WILL BE FELT IN THE
UMPQUA VALLEY WHERE A MARINE PUSH COULD BRING SOME CLOUDS THIS
MORNING.

OVERALL, EXPECT THE STORMS IN NORTHERN CALIFORNIA AND OVER THE
EAST SIDE TO GRADUALLY SAG SOUTH AND EASTWARD WITH TIME AND
DECREASE IN COVERAGE TUESDAY EVENING, BUT MODELS CONTINUE TO SHOW
SHOWERS AND POSSIBLE THUNDERSTORMS RE-ENERGIZING OVERNIGHT INTO
WEDNESDAY AS THE LARGE SCALE TROUGH MOVES IN, JET DYNAMICS
INCREASE AND THE SURFACE FRONT GETS HUNG UP A BIT. HAVE LEFT THIS
PART OF THE FORECAST INTACT WITH SHOWERS AND ISOLATED
THUNDERSTORMS ACROSS THE SOUTHEAST SECTIONS OF THE CWA INTO
WEDNESDAY. EXPECT ANOTHER 5 OR SO DEGREES OF COOLING WEDNESDAY.

BY WEDNESDAY NIGHT AND THURSDAY, THE TROUGH WILL MOVE ONSHORE AND
A DRY WEST TO NORTHWEST FLOW WILL ARRIVE BEHIND IT. THIS WILL SET
UP A PERIOD OF MAINLY DRY WEATHER ACROSS THE CWA THROUGH MUCH OF
NEXT WEEKEND. TEMPERATURES WILL LIKELY BE NEAR OR A BIT BELOW
NORMAL. SPILDE

&&

.AVIATION...FOR THE 21/06Z TAF CYCLE...STORMS ARE EXPECTED TO FORM
OVER NORCAL AGAIN THIS AFTERNOON AND THEY MAY BRING VERY HEAVY
RAIN, HAIL, AND GUSTY WINDS TO THE AREA AGAIN, BUT THIS TIME A
LITTLE FARTHER EAST. ALONG THE COAST...THE MARINE LAYER WILL
GRADUALLY THICKEN, LOWER, AND SPREAD OVER MOST OF THE IMMEDIATE
COASTLINE OVERNIGHT. FOG AND DRIZZLE ARE POSSIBLE BY MORNING NEAR
BROOKINGS AND OVER MUCH OF THE COAST NORTH OF CAPE BLANCO. STRATUS
IS EXPECTED TO LIFT MIDDAY TUESDAY. ELSEWHERE, VFR CONDITIONS WILL
CONTINUE THROUGH TOMORROW. -WRIGHT

&&

.MARINE...UPDATED 310 AM PDT, TUESDAY, 21 JULY 2015... NORTH WINDS
WILL CONTINUE INCREASE TODAY AS HIGH PRESSURE BUILDS INTO THE
PACIFIC NORTHWEST AND LOW PRESSURE NUDGES NORTHWARD ALONG THE COAST
IN NORTHERN CALIFORNIA. WINDS AND SEAS WILL PEAK LATE EVENING,
REACHING WARNING LEVELS FOR A PORTION OF THE AREA WEST OF GOLD BEACH
AND POINT SAINT GEORGE. A HAZARDOUS SEAS WARNING HAS BEEN ISSUED FOR
THIS. THE HIGH PRESSURE IS THEN EXPECTED TO SHIFT INLAND LATER THIS
WEEK CAUSING THESE NORTH WINDS TO WEAKEN, THOUGH IT WILL TAKE UNTIL
SOMETIME THURSDAY MORNING FOR SHORT PERIOD SEAS TO FALL TO BELOW
ADVISORY THRESHOLDS. SVEN

&&

.FIRE WEATHER...UPDATED 215 AM PDT, TUESDAY 21 JULY 2015...WITH THE
AMOUNT OF LIGHTNING ACTIVITY YESTERDAY COMPARED TO THE INDICATED
INSTABILITY WITH A MAX NEAR -2 LI OVER THE MOUNT SHASTA AREA...AM
EXPECTING THAT WITH INSTABILITY INCREASING TODAY WITH THE MT SHASTA
AREA SHOWING A COMPUTED FROM 850MB LI'S NEARING -5...AND A SHORTWAVE
MOVING ACROSS AROUND MAX HEATING...THAT THIS AFTERNOON'S ACTIVITY
WILL BE AT LEAST AS MUCH AS YESTERDAY'S. THE PWAT VALUES ARE HIGHER
TODAY THAN YESTERDAY...BUT THE STEERING FLOW FROM THE WSW ARE IN THE
15-20KT RANGE AND SHOULD NOT LATCH TO TERRAIN OR LINGER TO CAUSE ANY
FLOODING. WITH THIS ALL COMBINED THINK THAT THERE WILL BE ENOUGH
STRIKES OUTSIDE OF THE PRECIP TO WARRANT A RED FLAG WARNING FOR THIS
AFTERNOON INTO THE EVENING. SVEN

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS
     EVENING FOR ORZ624-625.

CA...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS
     EVENING FOR CAZ284-285.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
	 UNTIL 11 PM PDT THURSDAY FOR PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT WEDNESDAY FOR
     PZZ356-376.
     HAZARDOUS SEAS WARNING FROM 11 PM THIS EVENING TO 11 PM PDT
     WEDNESDAY FOR PZZ356-376.

MAS/SBN/TRW

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:10 PM PDTSpecial Weather StatementMFR50 min
Jul 21, 3:01 AM PDTHazardous Seas WarningMFR12 hr
Jul 21, 1:27 PM PDTSpecial Weather StatementMFR33 min
Jul 21, 2:57 PM PDTGale WarningMFR8 hr
Jul 21, 2:57 PM PDTHazardous Seas WarningMFR8 hr
Jul 21, 2:57 PM PDTSmall Craft Advisory for WindsMFR34 hr
Jul 21, 2:57 PM PDTSmall Craft Advisory for Hazardous SeasMFR34 hr
Jul 21, 3:42 PM PDTSpecial Weather StatementMFR33 min
Jul 21, 4:46 PM PDTSpecial Weather StatementMFR29 min
Jul 20, 7:11 PM PDTRed Flag WarningMFRSiskiyou3 hr
Jul 20, 7:15 PM PDTSpecial Weather StatementMFRSiskiyou30 min
Jul 20, 7:29 PM PDTSevere Thunderstorm WarningMFRSiskiyou31 min
Jul 20, 7:56 PM PDTAreal Flood AdvisoryMFRSiskiyou3 hr
Jul 20, 8:09 PM PDTFlash Flood WarningMFRSiskiyou3 hr
Jul 20, 8:29 PM PDTSpecial Weather StatementMFRSiskiyou31 min
Jul 21, 1:09 PM PDTSpecial Weather StatementMFRModoc36 min
Jul 21, 1:55 PM PDTSpecial Weather StatementMFRModoc35 min
Jul 21, 2:08 PM PDTSevere Thunderstorm WarningMFRModoc22 min
Jul 21, 2:33 PM PDTSpecial Weather StatementMFRModoc27 min
Jul 21, 2:44 PM PDTSpecial Weather StatementMFRModoc31 min
Jul 21, 4:37 PM PDTSpecial Weather StatementMFRSiskiyou23 min

Nearby

Red Flag Warnings in Oregon, 2015Red Flag Warnings in California, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.